# SDR COMA9660031

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Valve
- Part number: 601R751461
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DOOR OPEN MESSAGE ON EICAS AFTER GEAR RETRACTED.  REPLACED THE NLG DOORS CONTROL VALVE.
